# SDR C2XA01TY084

- Difficulty date: April 22, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- Aircraft serial: 145166
- Aircraft time: 3,632 hours, 3,337 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Fitting
- Part number: 14521904420
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE RIGHT HORIZONTAL ACTUATOR SUPPORT FITTING WAS FOUND GOUGED.  MAINTENANCE ACCOMPLISHED A BLEND REPAIR IAW EMB GST-1340/01, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
